# SDR DXTA2023061288430

- Difficulty date: June 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500525
- Aircraft time: 3,811 hours, 2,930 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: ON DEPARTURE AFTER GEAR RETRACTION THE LG LEVER DISAG CAS CAME ON. QRH COMPLETED BUT DID NOT FIX PROBLEM. NOSE GEAR DID NOT RETRACT.  APPROACH AND LANDING WERE NORMAL.  USE SECOND PHOTO WITH RED NOSE GEAR INDICATION.
